Bulletin of the American Mathematical Society

Review: Krzysztof Maurin, Methods of Hilbert Spaces, and Kryzsztof Maurin, General Eigenfunction Expansions and Unitary Representations of Topological Groups

David L. Ragozin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 78, Number 1 (1972), 15-20.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533390

Citation

Ragozin, David L. Review: Krzysztof Maurin, Methods of Hilbert Spaces , and Kryzsztof Maurin, General Eigenfunction Expansions and Unitary Representations of Topological Groups. Bull. Amer. Math. Soc. 78 (1972), no. 1, 15--20. https://projecteuclid.org/euclid.bams/1183533390


Export citation